# SDR TWAA0003002

- Difficulty date: February 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, THE TOP OF FLOORBEAM STA 1322, LBL 40 IN, HAD CORROSION AT FLOOR PANEL HOLE.  REMOVED CORROSION OF FLOOR BEAM PER SRM 51-10-3.  REPAIRED FLOORBEAM PER SRM 53-05, FIG 20A.
